Follow
Share

My Mom has Alzheimer's. She is not on any Alzheimer/dementia medication, and has gotten much worse in the past few days.

This question has been closed for answers. Ask a New Question.
Did your mom stop her pain meds on the Dr.'s recommendation? If not, she should go back to taking them and see the Dr. if she would like to discontinue them. Many meds need to be tapered down and not stopped altogether.
Helpful Answer (0)
Report

Classic opiate withdrawal symptoms. Report to the MD for further instructions.
Helpful Answer (1)
Report

I don't make a lot of sense when I am in pain, and I don't even have dementia! And going without sleep doesn't make me any more coherent, either.

Why were the pain meds discontinued? Was something less potent given as a transition? Is she still in pain?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter